Welcome to American Journal of Infectious Diseases and Microbiology

American Journal of Infectious Diseases and Microbiology is a peer-reviewed, open access journal that publishes original research articles and review articles in all areas of Infectious diseases and microbiology. The goal of this journal is to provide a platform for scientists and academicians all over the world to promote, share, and discuss various new issues and developments in different areas of infectious diseases and microbiology.

ISSN (Print): 2328-4056

ISSN (Online): 2328-4064

Editor-in-Chief: Maysaa El Sayed Zaki

Website: http://www.sciepub.com/journal/AJIDM

   

American Journal of Infectious Diseases and Microbiology. 2015, 3(4), 129-133
doi: 10.12691/ajidm-3-4-2